Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey. I'm past the halfway point, about 11 weeks into my course at 80mg per day, and over the past month+ I've noticed my skin is extremely sticky. I stick to everything. When my gf and I are in bed (or touching at all), I literally have to peel myself off of her. Same with my leather couch. My forearms are sticking to my desk at work right now. I stick to myself!

It's embarrassing and annoying and the worse part is there doesn't seem to be anything I can do about it. Dry skin, dry eyes, dry lips, headaches, muscle aches...whatever...all of my side effects I can manage and minimize, but not this one. I've tried moisturizing more...that makes me even more sticky. I've tried moisturizing less...that makes me flaky but not really less sticky.

Meanwhile, it seems like this is an incredibly rare side effect. Searching here turns up very little conversation, and when I mentioned it do my derm she said she'd never even heard of it before. Her theory was that my glands are sweating more as a natural reaction to my skin drying out. If that's the case, wouldn't most people experience the same thing? Wouldn't it at least be a more commonly discussed side effect? And I'm not feeling or seeing any sweat and most of my body isn't even very dry. I'm not in a humid climate either...Colorado is about as dry as it comes.

At this point I'd be happy with someone telling me they know what I'm talking about, because right now I feel like I'm the only person that has ever dealt with this side effect.

For the record - - My course is going well. No major issues to complain about.

Thank you :)

Edited by photo heathen
Link to comment
Share on other sites

This happens to me every once in a while too. It goes away though, and then comes back a couple weeks later. I think it has something to do with having literally no oil on the surface of your skin.

Hope your course continues to go well.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×